Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Bi-cooperative games with fuzzy bi-coalitions
Journal Name: Fuzzy Sets and Systems
Authors: Surajit Borkotokey,Pranjal Sarmah
Broad Area: Game Theory
Sub Areas: Fuzzy Game
Publication Year: 2012
Peer reviewed : yes
Volume: 198
ISSUE: 1
Page No.: 46-55
ISSN: 0165-0114
Impact Factor: 1.99
Web Link: http://www.journals.elsevier.com/fuzzy-sets-and-systems/
Keywords: Fuzzy sets,Bi-cooperative Games,Bi-coalitions,Shapley function